Publication
Title
Stability of ADI schemes applied to convection-diffusion equations with mixed derivative terms
Author
Language
English
Source (journal)
Applied numerical mathematics. - Amsterdam
Publication
Amsterdam : 2007
ISSN
0168-9274
Volume/pages
57:1(2007), p. 19-35
ISI
000242401800003
Full text (Publisher's DOI)
Full text (open access)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 08.08.2017
To cite this reference